# SDR CA041102006

- Difficulty date: November 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF DEHAVILLAND SB 8-34-221,WHICH PROVIDES INSTRUCTIONS TO MODIFY THE ROUTING OF THE STATIC LINES CONNECTION, IT WAS NOTICED DURING THE LEAK CHECK THAT THE MAIN STATIC SOURCE LINE WAS INVERTED WITH THE ALTERNATE STATIC SOURCE. THIS SB GIVES INTRUCTION TO CONNECT THE NR 3 STATIC SOURCEDIRECTLY TO THE STANDBY ALTIMETER, BYPASSING A SELECTOR VALVE AND A MANIFOLD. AS A CORRECTIVE ACTION, THE LINE WERE RECONNECTED PROPERLY AND THE SYSTEM WAS CHECKED SERVICEABLE.
